RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 6, Pages 1304–1308 (Mi dan8468)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Orthogonally complete many-sorted algebraic systems

A. V. Mikhalev

Lomonosov Moscow State University

Full text: PDF file (687 kB)

Bibliographic databases:
UDC: 512.57
Presented: А. Н. Колмогоров
Received: 24.05.1985

Citation: A. V. Mikhalev, “Orthogonally complete many-sorted algebraic systems”, Dokl. Akad. Nauk SSSR, 289:6 (1986), 1304–1308

Citation in format AMSBIB
\Bibitem{Mik86}
\by A.~V.~Mikhalev
\paper Orthogonally complete many-sorted algebraic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 6
\pages 1304--1308
\mathnet{http://mi.mathnet.ru/dan8468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=856837}
\zmath{https://zbmath.org/?q=an:0621.03023}


Linking options:
  • http://mi.mathnet.ru/eng/dan8468
  • http://mi.mathnet.ru/eng/dan/v289/i6/p1304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
    2. A. L. Kanunnikov, “Orthogonal graded completion of graded semiprime rings”, J. Math. Sci., 197:4 (2014), 525–547  mathnet  crossref
    3. A. L. Kanunnikov, “An application of the method of orthogonal completeness in graded ring theory”, Algebra and Logic, 52:2 (2013), 98–104  mathnet  crossref  mathscinet  isi
    4. A. L. Kanunnikov, “Orthogonal graded completion of modules”, J. Math. Sci., 221:3 (2017), 401–408  mathnet  crossref  mathscinet
    5. A. L. Kanunnikov, “Graded quotient rings”, J. Math. Sci., 233:1 (2018), 50–94  mathnet  crossref
  • Number of views:
    This page:22
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020